esophageal problems because of inhalers?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

debimum
Veteran Member


Date Joined Feb 2006
Total Posts : 712
   Posted 10/20/2006 9:28 AM (GMT -7)   
Does anyone have problems with their inhalers causing esophogus problems?  I have major problems with that, I am on previcid and nothing is helping.  I had an endoscope done back in the spring and it showed esophogitis,but the docto won't do anything about it.  I see someone in another practice this coming week. But I don't know if I can wait.
 
so if anyone has had problems with the inhalers causing throat or esophogus problems, let me know.
 
back to square #1- off meds for now-Not been diagnosed as of yet.  Have a positive ANA. . Pain reliever. sublingual B-12 , Chronic sinus infections.  Asthma.
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, February 22, 2017 3:30 PM (GMT -7)
There are a total of 2,763,862 posts in 304,019 threads.
View Active Threads


Who's Online
This forum has 150717 registered members. Please welcome our newest member, imightsee.
508 Guest(s), 18 Registered Member(s) are currently online.  Details
Omi25, imightsee, Bololidat, TotesMagotes, loulou82, Jimbo58, summer16, RichardNY, Black Jack Davey, Yellow Cat, ~ chicken wings ~, Hilander64, JackH, jacab, helpplease, NotQuiteAntonio, Jack & Diane, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer